Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Took treatment for thrush, have blister on vagina, labia causing burning during urination. Relief measure?

User rating for this question
Answered by
Practicing since : 1999
Answered : 1586 Questions
hi there i just recently treated myself for thrush, i always get it after had period, it cleared up, the other night myself and partner had sex and noticed i was dry and sore went to toilet and was burning ( whicch i thought due to dryness) when wiped i felt large cyst was like a blister or burn on the lower bit of my vagina where it meets labia and skin between vagina and anus ( im sorry im not too good at describing it) in the morning, it had gone down but still sore and i appear to have a few little blisters on labia and now it burns when i pee. cant be a sti. just wondering what i can do to sooth me
Posted Sun, 26 May 2013 in Women's Health
Answered by Dr. Timothy Raichle 1 hour later
Hello, I would be happy to help you with your question.

Based on what you are describing, and without the ability to perform an exam, the two possibilities include:
1. An inflamed Bartholin gland cyst (usually occurs as an swelling in the area exactly like you have described)
2. A herpes outbreak (similar to cold sores on your mouth) which usually presents with painful blisters, swelling, and often burning with urination

You need to get into an OB/GYN TOMORROW and get this checked out. They can do an exam, culture, and pretty much tell you what is going on based on the exam alone.

In the meantime, you can soak in a tub and consider applying hydrocortisone cream (bought over the counter) to the area in hopes that this helps with the discomfort while you wait to be seen.

I hope that this helps and good luck!
Above answer was peer-reviewed by
Follow-up: Took treatment for thrush, have blister on vagina, labia causing burning during urination. Relief measure? 18 hours later
thank you
im unable to get to see any doctor for another 2 weeks, and thats an emergancy.
so thank you for advise for discomfort.
Answered by Dr. Timothy Raichle 52 minutes later
I am happy to help you in any way that I can. I wish you the best of luck. Remember to take a moment to leave feedback / rate this answer!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor